# SDR 2007FA0000440

- Difficulty date: May 14, 2003
- Submitted: May 11, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 02R3022406
- Condition: Cracked
- Location: Engine
- Part time: 10,498 hours, 9,109 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING SCHEDULED MAINTENANCE,REMOVED EXHAUST STACKS TO FACILTATE INSPECTING THE EXHAUST DUCT.A CRACK WAS FOUND IN THE SKI SLOPE.POWER SECTION WAS REMOVED FOR REPAIR.
